Adalimumab in recalcitrant severe psoriasis associated with atopic dermatitis

Yayli, Savas; Irla, Nathalie; Yawalkar, Nikhil (2013). Adalimumab in recalcitrant severe psoriasis associated with atopic dermatitis. Case reports in dermatology, 5(3), pp. 332-335. Karger 10.1159/000356776

[img]
Preview
Text
yawalkar_case re dermatol.pdf - Published Version
Available under License Creative Commons: Attribution-Noncommercial (CC-BY-NC).

Download (765kB) | Preview

Tumor necrosis factor-α inhibitors may induce various cutaneous side effects including eczematous-like lesions. The management of such side effects can be challenging. Herein, we report a case of a 55-year-old man who had a flare-up and subsequent improvement of atopic dermatitis during treatment of severe psoriasis with adalimumab.

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Dermatology

UniBE Contributor:

Irla, Nathalie and Yawalkar, Nikhil

Subjects:

600 Technology > 610 Medicine & health

ISSN:

1662-6567

Publisher:

Karger

Language:

English

Submitter:

Monika Schenk

Date Deposited:

10 Jun 2014 14:27

Last Modified:

16 Dec 2014 23:14

Publisher DOI:

10.1159/000356776

PubMed ID:

24348383

Uncontrolled Keywords:

Adalimumab, Atopic dermatitis, Psoriasis

BORIS DOI:

10.7892/boris.45514

URI:

https://boris.unibe.ch/id/eprint/45514

Actions (login required)

Edit item Edit item
Provide Feedback